# SDR YENA2008053

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 6,423 hours, 4,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 931, ORD-LGB, STRONG ODOR OF ELECTRICAL SMOKE FROM ROW 6 OR 7 DURING FLIGHT.  FLIGHT ATTENDANTS DID NOT SEE ANY SMOKE.  INSPECTED SEAT ROWS 3 THRU 10 L & R, LTV SEBS ARE OK.  PERFORMED FIM PROCEDURES PER TSM E190 21-20-00-810-801-A.  NO PRESENCE OF ELECTRICAL SMOKE OR SMELL.  FOUND OK.
